# SDR ABXA20230717145

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 96,802 hours, 35,746 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT R HYD. LEVEL WAS INDICATING 0.74 RF. RETURNED TO GATE.  AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE SERVICED R HYD SYSTEM TO 1.10 IAW B767 AMM 12-12-01. NO LEAKS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
